# SDR SIMA200936302

- Difficulty date: December 29, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 27,804 hours, 23,944 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Part number: W1015886
- Condition: Damaged
- Location: Windhsheild Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3322 DURING THE CLIMBOUT THE CREW REPORTED A SMELL OF ASH OR SMOKE IN THE COCKPIT.  THE CREW ELECTED TO RETURN TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED THE AIRCRAFT PER FIM 21-2-00 AND CONFIRMED THE SOURCE OF THE ODOR AS TO BE THE LEFT MAIN INPUT/OUTPUT POWER FEED WIRES AT THE WINDSHIELD HEAT CONTROLLER.  REMOVED AND REPLACED THE INPUT/OUTPUT POWER FEED WIRES AT THE WINDSHIELD HEAT CONTROLLER, WIRE NR W101-5886 AND 1236 IAW EMB SB 145-30-033.  THE AIRCRAFT WAS RETURNED TO SERVICE.
